# SDR SWIA201023446

- Difficulty date: January 4, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 16,620 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5983 - AFT EMERGENCY CEILING LIGHT INOP.  RELAMPED.
